# SDR SWAA2019101657839

- Difficulty date: October 6, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Part number: 141A8350
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE ARM FITTING OF FUSELAGE SIDE BENT AND CRACKED.   R&R FITTING IAW DWG.
